# SDR MWEA97664

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Chafed
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CHAFED AREA ON FORWARD SIDE OF AFT ACCESSORY COMPARTMENT FRAME 1030 BETWEEN LONGERONS 4 AND 5L.  MTC REPAIRED IAW SRM 53-01 FIG 2 SHEET 3 AND 51-30-5.
